AgEcon Search

AgEcon Search >
       Stanford University >
          Food Research Institute >
             Food Research Institute Studies >
                Volume 07, Number 02, 1967 >

Please use this identifier to cite or link to this item: http://purl.umn.edu/134931

Title: The Quiddity of the Cobweb Theorem
Authors: Larson, Arnold B.
Issue Date: 1967
URI: http://purl.umn.edu/134931
Institution/Association: Stanford University>Food Research Institute>Food Research Institute Studies>Volume 07, Number 02, 1967
Total Pages: 12
From Page: 165
To Page: 175
Collections:Volume 07, Number 02, 1967

Files in This Item:

File Description SizeFormat
fris-1967-07-02-347.pdf492KbPDFView/Open
Recommend this item

All items in AgEcon Search are protected by copyright.

 

 

Brought to you by the University of Minnesota Department of Applied Economics and the University of Minnesota Libraries with cooperation from the Agricultural and Applied Economics Association.

All papers are in Acrobat (.pdf) format. Get Adobe Reader

Contact Us

Powered by: